# SDR CA100809012

- Difficulty date: July 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,012 hours
- Engine: Pwa PT6A28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Carbon Seal
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A WALK AROUND INSPECTION IT WAS NOTICES THAT FUEL WAS DRIPPING FROM THE RT ENGINE FURTHER INSPECTION REVEALED THAT THE FUEL IN QUESTION WAS COMING FROM THE CASE DRAIN ON THE HP FUEL PUMP.  THE FUEL PUMP AND FCU WERE REPLACED AND THE PROBLEM CORRECTED.
